Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Fasen, V. 
Titel:
Asymptotic results for sample autocovariance functions and extremes of integrated generalized Ornstein-Uhlenbeck processes. 
Stichworte:
continuous time GARCH process, extreme value theory, generalized Ornstein- Uhlenbeck process, integrated generalized Ornstein-Uhlenbeck process, mixing, point process, regular variation, sample autocovariance function, stochastic recurrence equation 
Zeitschriftentitel:
Bernoulli 
Jahr:
2010 
Band / Volume:
16 
Heft / Issue:
Seitenangaben Beitrag:
51-79 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
Semester:
SS 10 
Format:
Text